# SDR USAA2013041700008

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 50,580 hours, 21,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 1L WAS VERY HARD TO ARM AND DISARM.  MAINTENANCE LUBRICATED DOOR 1L DOOR ARM SLIDERS.  OPS NORMAL.
